MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. PORTEX GENERAL ANESTHESIA CIRCUITS; CIRCUIT, BREATHING (W CONNECTOR, ADAPTOR, Y PIECE)

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. PORTEX GENERAL ANESTHESIA CIRCUITS; CIRCUIT, BREATHING (W CONNECTOR, ADAPTOR, Y PIECE)
Catalog Number 450952-NL
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: the device history record of reported lot 6051712 was reviewed, and it was confirmed that no non-conformities were reported during production.The quality inspection forms were reviewed, and it was observed that no defects were found, and the lot was released.Without the return of the used samples a comprehensive failure investigation cannot be performed, and a probable cause cannot be determined.If the product is returned, the complaint will be reopened for further investigation.
 
Event or Problem Description
It was reported that leakage was confirmed from the leakage, so usage of the product was ceased.Per reporter, the issue was discovered during priming.There was no patient involvement.

Brand Name
PORTEX GENERAL ANESTHESIA CIRCUITS
Common Device Name
CIRCUIT, BREATHING (W CONNECTOR, ADAPTOR, Y PIECE)
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key22328272
Report Number3012307300-2025-07633
Device Sequence Number12869332
Product Code CAI
UDI-Device Identifier15019315075834
UDI-Public(01)15019315075834(17)271016(10)6051712
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
NOT RELEASED
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number450952-NL
Device Lot Number6051712
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2025
Initial Report FDA Received Date06/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown